MathSciNet Relay Station
MathSciNet bibliographic data
MR986825 42A50 (42B20 47B38)
Coifman, R. R.; Jones, Peter W.; Semmes, Stephen Two elementary proofs of the $L^2$ boundedness of Cauchy integrals on Lipschitz curves. J. Amer. Math. Soc. 2 (1989), no. 3, 553–564.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement